# SDR O2GA2015042483701

- Difficulty date: April 9, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N837UP
- Make and model: Beech B300
- Aircraft serial: FL967
- Aircraft time: 208 hours, 183 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 51961473
- Condition: Damaged
- Location: Te Flap
- Part time: 208 hours, 183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SCHEDULED 200 HOUR INSPECTION, MX FOUND A GOOD SIZED HOLE ON THE TOP OF THE LT INBD FLAP.  THE CREW DIDN'T NOTICE IT BECAUSE THE DAMAGE WAS DIRECTLY UNDERNEATH THE WING LOCKER & UNNOTICEABLE WITH THE FLAPS UP.  R & R THE LT INBD FLAP ASSEMBLY.  ACFT WAS RETURNED TO SERVICE.
